I have just switched over to liquid citalopram from 10 mg of citalopram in tablet form so that I can taper off. I would like to know if it's possible to get new side effects from switching over to the liquid. I seem to be having more stomach and intestinal issues in the last 3-4 weeks since I switched to liquid than I have had with the tablet form.
13 Aug 2009
It shouldn't really make a difference - the liquid has exactly the same active ingredient as the tablets. The inactive ingredients in citalopram solution are sorbitol, purified water, propylene glycol, methylparaben, natural peppermint flavor, and propylparaben.
You could try keeping a diary of everything you eat and all the medicines you take and see if you can find a pattern.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
.I work with a pediatric patient that was recently switched from tablet to elixir form of the medication and the dosage was increased
0 answers • 21 Nov 2010
I had been on lexapro for many years and I call it the miracle drug. Unfortunately I can't afford it so they switched me to Citalopram. So far I ...
3 answers • 11 Jun 2011
The answer for this question will clairafy weather it is a light red liquid or not, we are searching for this answer, because someone has been dosing ...
3 answers • 3 Jan 2013
I have had problems with constipation since I switched from the liquid form of Tedral to a tablet, when I was 11 or 12 years old. I was very small ...
2 answers • 5 Oct 2013
I just switched to taking Citalopram in the morning instead of at night. I have been on 30 for 4 weeks. Tonight, out of habit I popped 30 before bed. ...
2 answers • 24 Oct 2013